`a`
Related Articles
1

Multiple positive solutions for Schrödinger-Poisson system in $\mathbb{R}^{3}$ involving concave-convex nonlinearities with critical exponent

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1587 - 1602, 2017

Miao-Miao Li - (email), Chun-Lei Tang - (email)

 Abstract       References       Full Text      Related Articles

2

Nonlinear Dirichlet problems with double resonance

Communications on Pure and Applied Analysis  Volume 16, Issue 4, Pages : 1147 - 1168, 2017

Sergiu Aizicovici - (email), Nikolaos S. Papageorgiou - (email), V. Staicu - (email)

 Abstract       References       Full Text      Related Articles

3

Positive and nodal solutions for parametric nonlinear Robin problems with indefinite potential

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6133 - 6166, 2016

Genni Fragnelli - (email), Dimitri Mugnai - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

4

Nonlinear noncoercive Neumann problems

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1107 - 1123, 2016

Leszek Gasiński - (email), Liliana Klimczak - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

5

Schrödinger-Kirchhoff-Poisson type systems

Communications on Pure and Applied Analysis  Volume 15, Issue 2, Pages : 429 - 444, 2016

Cyril Joel Batkam - (email), João R. Santos Júnior - (email)

 Abstract       References       Full Text      Related Articles

6

Positive solution for quasilinear Schrödinger equations with a parameter

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1803 - 1816, 2015

GUANGBING LI - (email)

 Abstract       References       Full Text      Related Articles

7

Existence of weak solutions for non-local fractional problems via Morse theory

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2483 - 2499, 2014

Massimiliano Ferrara - (email), Giovanni Molica Bisci - (email), Binlin Zhang - (email)

 Abstract       References       Full Text      Related Articles

8

A global implicit function theorem and its applications to functional equations

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2549 - 2556, 2014

Dariusz Idczak - (email)

 Abstract       References       Full Text      Related Articles

9

Nonlinear Dirichlet problems with a crossing reaction

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2749 - 2766, 2014

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

10

Nonlinear Sturm global attractors: Unstable manifold decompositions as regular CW-complexes

Discrete and Continuous Dynamical Systems  Volume 34, Issue 12, Pages : 5099 - 5122, 2014

Bernold Fiedler - (email), Carlos Rocha - (email)

 Abstract       References       Full Text      Related Articles

11

Multiple solutions for a class of nonlinear Neumann eigenvalue problems

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1491 - 1512, 2014

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

12

Existence of solutions and positivity of the infimum eigenvalue for degenerate elliptic equations with variable exponents

DCDS Supplements  Volume 2013, Issue special, Pages : 695 - 707, 2013

Inbo Sim - (email), Yun-Ho Kim - (email)

 Abstract       References       Full Text      Related Articles      

13

Nontrivial solutions for Kirchhoff type equations via Morse theory

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 483 - 494, 2013

Jijiang Sun - (email), Shiwang Ma - (email)

 Abstract       References       Full Text      Related Articles

14

Dirichlet $(p,q)$-equations at resonance

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2037 - 2060, 2013

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

15

A Brezis-Nirenberg result for non-local critical equations in low dimension

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2445 - 2464, 2013

Raffaella Servadei - (email), Enrico Valdinoci - (email)

 Abstract       References       Full Text      Related Articles

16

The splitting lemmas for nonsmooth functionals on Hilbert spaces I

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 2939 - 2990, 2013

Guangcun Lu - (email)

 Abstract       References       Full Text      Related Articles

17

Multiplicity of solutions for Neumann problems with an indefinite and unbounded potential

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 1985 - 1999, 2013

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

18

Variational methods for non-local operators of elliptic type

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 2105 - 2137, 2012

Raffaella Servadei - (email), Enrico Valdinoci - (email)

 Abstract       References       Full Text      Related Articles

19

Multiple solutions for nonlinear elliptic equations with an asymmetric reaction term

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2469 - 2494, 2012

Sophia Th. Kyritsi - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

20

Existence and multiplicity of semiclassical states for a quasilinear Schrödinger equation in $\mathbb{R}^N$

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 429 - 449, 2012

Minbo Yang - (email), Yanheng Ding - (email)

 Abstract       References       Full Text      Related Articles

21

Double resonance for Dirichlet problems with unbounded indefinite potential and combined nonlinearities

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 2005 - 2021, 2012

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

22

On the existence of nontrivial solutions of inequalities in Orlicz-Sobolev spaces

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 809 - 818, 2011

Vy Khoi Le - (email)

 Abstract       References       Full Text      Related Articles

23

Positive solutions of $p$-Laplacian equations with nonlinear boundary condition

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 2, Pages : 623 - 636, 2011

Zuodong Yang - (email), Jing Mo - (email), Subei Li - (email)

 Abstract       References       Full Text      Related Articles

24

Nonlinear Neumann equations driven by a nonhomogeneous differential operator

Communications on Pure and Applied Analysis  Volume 10, Issue 4, Pages : 1055 - 1078, 2011

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

25

Traveling waves in Fermi-Pasta-Ulam lattices with saturable nonlinearities

Discrete and Continuous Dynamical Systems  Volume 30, Issue 3, Pages : 835 - 849, 2011

Alexander Pankov - (email), Vassilis M. Rothos - (email)

 Abstract       References       Full Text      Related Articles

26

On a generalized Poincaré-Hopf formula in infinite dimensions

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 953 - 978, 2010

Aleksander Ćwiszewski - (email), Wojciech Kryszewski - (email)

 Abstract       References       Full Text      Related Articles

27

Positive solutions and bifurcation phenomena for nonlinear elliptic equations of logistic type: The superdiffusive case

Communications on Pure and Applied Analysis  Volume 9, Issue 6, Pages : 1507 - 1527, 2010

Michael E. Filippakis - (email), Donal O'Regan - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

28

Generalized eigenvalue problem for totally discontinuous operators

Discrete and Continuous Dynamical Systems  Volume 28, Issue 1, Pages : 343 - 373, 2010

Jean-Michel Rakotoson - (email)

 Abstract       Full Text      Related Articles

29

Some abstract critical point theorems and applications

DCDS Supplements  Volume 2009, Issue Special, Pages : 133 - 142, 2009

Anna Maria Candela - (email), Giuliana Palmieri - (email)

 Abstract       Full Text      Related Articles      

30

Multiple solutions for nonlinear coercive Neumann problems

Communications on Pure and Applied Analysis  Volume 8, Issue 6, Pages : 1957 - 1974, 2009

Sophia Th. Kyritsi - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

31

Existence results for quasilinear hemivariational inequalities at resonance

DCDS Supplements  Volume 2007, Issue Special, Pages : 409 - 418, 2007

Leszek Gasiński - (email)

 Abstract       Full Text      Related Articles      

32

Positive solution for a nonlinear stationary Schrödinger-Poisson system in $R^3$

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 809 - 816, 2007

Zhengping Wang - (email), Huan-Song Zhou - (email)

 Abstract       Full Text      Related Articles

33

Nonlinear hemivariational inequalities with eigenvalues near zero

DCDS Supplements  Volume 2005, Issue Special, Pages : 317 - 326, 2005

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles      

34

Existence and multiplicity of positive solutions for nonlinear boundary value problems driven by the scalar $p$-Laplacian

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 729 - 756, 2004

Michael E. Filippakis - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

35

Multiple solutions results for two-point boundary value problem with resonance

Discrete and Continuous Dynamical Systems  Volume 4, Issue 3, Pages : 485 - 496, 1998

Wenming Zou - (email)

 Abstract       Full Text      Related Articles